# SDR K11A2024012400251

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,156 hours, 40,473 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638105
- Part serial: 84011585
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL ALL AIR DATA INFORMATION ON F/O SIDE NO ANALOG AIRSPEED, DIGITAL AIRSPEED, AC ALTIMETER, NO VSI, AND VAU WOULD NOT ENGAGE.  DURING TAKEOFF CLIMB, FWD ENTRY LIGHT ILLUMINATED.  CABIN ALT UNCONTROLLABLE IN AUTO MODE.  ALL OF THESE RELATE TO THE SAME PROBLEM AND FIXED BY R/R THE CABIN PRESSURE CONTROLLER.
